Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637


Скрыть метаданые

Автор Teo, K. L.
Автор Jepps, G.
Автор Moore, E. J.
Автор Hayes, S.
Дата выпуска 1987
dc.description AbstractA class of non-standard optimal control problems is considered. The non-standard feature of these optimal control problems is that they are of neither fixed final time nor of fixed final state. A method of solution is devised which employs a computational algorithm based on control parametrization techniques. The method is applied to the problem of maximizing the range of an aircraft-like gliding projectile with angle of attack control.
Формат application.pdf
Издатель Cambridge University Press
Копирайт Copyright © Australian Mathematical Society 1987
Название A computational method for free time optimal control problems, with application to maximizing the range of an aircraft-like projectile
Тип research-article
DOI 10.1017/S0334270000005476
Electronic ISSN 1446-8735
Print ISSN 0334-2700
Журнал The Journal of the Australian Mathematical Society. Series B. Applied Mathematics
Том 28
Первая страница 393
Последняя страница 413
Аффилиация Teo K. L.; National University of Singapore
Аффилиация Jepps G.; Weapons Systems Research Laboratory, Defence Science and Technology Organisation, Department of Defence, GPO Box 2151, Adelaide, South Australia 5001, Australia.
Аффилиация Moore E. J.; University of New South Wales
Аффилиация Hayes S.; University of New South Wales
Выпуск 3

Скрыть метаданые